×

Optimal decay rates of solutions to hyperbolic conservation laws with damping. (English) Zbl 07461642

Summary: In this paper, we are concerned with the asymptotic behavior of solutions to the system of hyperbolic conservation laws with damping. In particular, a system includes compressible Euler equations with damping, \(M_1\)-model, etc. Under some smallness conditions on initial perturbations, we prove that the solutions to the Cauchy problem of the system globally exist and time-asymptotically converge to corresponding equilibrium state, and further give the optimal convergence rate. The approach adopted is the technical time-weighted energy method combined with the Green’s function method.

MSC:

85A25 Radiative transfer in astronomy and astrophysics
35L65 Hyperbolic conservation laws
35B40 Asymptotic behavior of solutions to PDEs
35Q05 Euler-Poisson-Darboux equations
65B15 Euler-Maclaurin formula in numerical analysis
58J47 Propagation of singularities; initial value problems on manifolds
35J08 Green’s functions for elliptic equations
83C40 Gravitational energy and conservation laws; groups of motions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berthon, C.; Charrier, P.; Dubroca, B., An asymptotic preserving relaxation scheme for a moment model of radiative transfer, C. R. Math. Acad. Sci. Paris, 344, 467-472 (2007) · Zbl 1114.65098
[2] Fang, DY; Xu, J., Existence and asymptotic behavior of \(C^1\) solutions to the multi-dimensional compressible Euler equations with damping, Nonlinear Anal., 70, 244-261 (2009) · Zbl 1152.35432
[3] Geng, S.F., Wang, Z.: Convergence rates to asymptotic profile for solutions of quasilinear hyperbolic equations with nonlinear damping. Acta Math. Appl. Sin. Engl. Ser. 32, 55-66 (2016) · Zbl 1338.35046
[4] Geng, S.F., Zhang, L.N.: Boundary effects and large-time behaviour for quasilinear equations with nonlinear damping. Proc. R. Soc. Edinb. Sect. A 145, 959-978 (2015) · Zbl 1342.35170
[5] Goudona, T.; Lin, CJ, Analysis of the \(M_1\) model: well-posedness and diffusion asymptotics, J. Math. Anal. Appl., 402, 579-593 (2013) · Zbl 1307.35183
[6] Hsiao, L.; Liu, TP, Convergence to diffusion waves for solutions of a system of hyperbolic conservation laws with damping, Commun. Math. Phys., 259, 599-605 (1992) · Zbl 0763.35058
[7] Hsiao, L., Liu, T.P.: Nonlinear diffusive phenomena of nonlinear hyperbolic systems. Chin. Ann. Math. Ser. B, 14, 465-480 (1993) · Zbl 0804.35072
[8] Hsiao, L.; Luo, T., Nonlinear diffusion phenomena of solutions for the system of compressible adiabatic flow through porous media, J. Differ. Equ., 125, 329-365 (1996) · Zbl 0859.76067
[9] Huang, FM; Marcati, P.; Pan, RH, Convergence to the Barenblatt solution for the compressible Euler equations with damping and vacuum, Arch. Ration. Mech. Anal., 176, 1-24 (2005) · Zbl 1064.76090
[10] Huang, FM; Pan, RH, Convergence rate for compressible Euler equations with damping and vacuum, Arch. Ration. Mech. Anal., 166, 359-376 (2003) · Zbl 1022.76042
[11] Huang, FM; Pan, RH, Asymptotic behavior of the solutions to the damped compressible Euler equations with vacuum, J. Differ. Equ., 220, 207-233 (2006) · Zbl 1082.35031
[12] Kawashima, S.: Systems of a hyperbolic-parabolic composite type, with applications to the equations of magnetohydrodynamics, Ph.D. Thesis, Kyoto University (1983)
[13] Marcati, P.; Nishihara, K., The \(L^p-L^q\) estimates of solutions to one-dimensional damped wave equations and their application to the compressible flow through porous media, J. Differ. Equ., 191, 445-469 (2003) · Zbl 1031.35031
[14] Matsumura, A., On the asymptotic behavior of the solutions of semi-linear wave equations, Publ. Res. Inst. Math. Sci., 12, 169-189 (1976) · Zbl 0356.35008
[15] Matsumura, A., Global existence and asymptotics of the solutions of the second-order quasilinear hyperbolic equation with the first order dissipation, Publ. RIMS Kyoto Univ., 13, 349-379 (1977) · Zbl 0371.35030
[16] Mei, M., Nonlinear diffusion waves for hyperbolic p-system with nonlinear damping, J. Differ. Equ., 247, 1275-1296 (2009) · Zbl 1177.35134
[17] Mei, M., Best asymptotic profile for hyperbolic p-system with damping, SIAM J. Math. Anal., 42, 1-23 (2010) · Zbl 1218.35141
[18] Nishida, T.: Nonlinear hyperbolic equations and related topics in fluid dynamics. Pub. Math. D’Orsay (1978) · Zbl 0392.76065
[19] Nishihara, K., Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping, J. Differ. Equ., 131, 171-188 (1996) · Zbl 0866.35066
[20] Nishihara, K., Asymptotic behavior of solutions of quasilinear hyperbolic equations with linear damping, J. Differ. Equ., 137, 384-395 (1997) · Zbl 0881.35076
[21] Nishihara, K.: Asymptotic toward the diffusion wave for a one-dimensional compressible flow through porous media. Proc. R. Soc. Edinb. Sect. A, 133, 177-196 (2003) · Zbl 1039.35087
[22] Nishihara, K.; Wang, WK; Yang, T., \(L^p\) convergence rate to nonlinear diffusion waves for p-system with damping, J. Differ. Equ., 161, 191-218 (2000) · Zbl 0946.35012
[23] Nishikawa, M., Convergence rate to the traveling wave for viscous conservation laws, Funkcial. Ekvac., 41, 107-132 (1998) · Zbl 1140.35520
[24] Yang, T.; Zhu, CJ, Existence and non-existence of global smooth solutions for p-system with relaxation, J. Differ. Equ., 161, 321-336 (2000) · Zbl 0958.35081
[25] Zhao, HJ, Convergence to strong nonlinear diffusion waves for solutions of p-system with damping, J. Differ. Equ., 174, 200-236 (2001) · Zbl 0990.35091
[26] Zhao, HJ, Asymptotic behaviors of solutions of quasilinear hyperbolic equations with linear damping I2, J. Differ. Equ., 167, 467-494 (2000) · Zbl 0962.35124
[27] Zhu, CJ; Jiang, MN, \(L^p\)-decay rates to nonlinear diffusion waves for p-system with nonlinear damping, Sci. China Ser. A, 49, 721-739 (2006) · Zbl 1113.35122
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.